Alert archive / Tennessee / Areal Flood Advisories in 2007
Areal Flood Advisory 21, NWS Nashville, TN
NWS Nashville, TN issued this areal flood advisory at Nov 14, 2007, 3:19 PM CST for Davidson County, Rutherford County, Wilson County, Tennessee. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2007, 3:19 PM CST (21:19 UTC)
- Expired
- Nov 14, 2007, 6:15 PM CST
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Davidson County, TN, Rutherford County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 22 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this areal flood advisory went out at Nov 14, 3:00 PM CST, 19 minutes earlier.
Area forecast discussion, Nov 14, 3:00 PM CST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 300 PM CST WED NOV 14 2007 .SHORT TERM... LATEST ANALYSIS SHOWING COLD FRONT NEAR EVV-DFW LINE. GOOD INSTABILITY AND MOISTURE SOURCE CONTINUE TO WORK UP INTO THE MID-STATE AHEAD OF APPROACHING LL BOUNDARY. UPPER SUPPORT/UVV NOT ALL THAT IMPRESSIVE BUT PRESENCE ML JET STREAK JUST TO THE NORTH...NOW NEGATIVE STABILITY INDICES ...AND INCREASING LL FORCING REALLY HELPING TO FIRE UP STORMS...SOME OF WHICH ARE CURRENTLY PRODUCING PEA-NICKLE SIZED HAIL. THIS COLD FRONT WILL CONTINUE WORKING SOUTH/EAST...AND IS EXPECTED TO PUSH INTO THE CWA THIS AFTERNOON AND PUSH OUT 01-03Z. DURING THE PROCESS EXPECT INSTABILITY TO BECOME LITTLE MORE FAVORABLE AS WELL AS UVV...ESPECIALLY AS FRONT GETS CLOSER AND ML STREAK DROPS LITTLE FURTHER SOUTH. EXPECT PULSING STORMS TO PRODUCE PEA TO SEVERE SIZED HAIL WELL AHEAD OF LL BOUNDARY AND POSSIBLE SQUALL LINE AS FRONT PASSES. BEHIND COLD FRONT LATER THIS EVENING...WEAK TO MODERATE MOISTURE EXPECTED TO HANG BACK INTO LATE EVENING UNTIL TRAILING WEAK UPPER TROUGH AXIS PASSES. WILL LEAVE ISOLATED-SCATTERED SHOWERS INTO THE OVERNIGHT HOURS EAST. CAA KICKS IN PRETTY QUICK BEHIND FRONTAL BOUNDARY TONIGHT AND EXPECT A COOL BLUSTERY TYPE DAY ON THURSDAY AS UPPER TROUGH MOVES THROUGH AND TEMP STRUGGLE TO REACH THE LOW TO MID 50S. WINDS LOOK LIKELY TO GUST BETWEEN 25-30MPH IN THE LATE MORNING/EARLY AFTERNOON. SFC HIGH MOVES OVER THE AREA THURSDAY NIGHT...DECOUPLING WINDS OVERNIGHT. EXPECT ANOTHER PRETTY GOOD FREEZE AREA-WIDE FRIDAY MORNING...FOLLOWED BY A DRY COOL DAY. .LONG TERM... THE REGION REMAINS IN A NORTHWEST FLOW ALOFT REGIME INTO EARLY NEXT WEEK UNTIL A WEAK RIDGE AXIS SQUEAKS BY AHEAD OF NEXT STORM SYSTEM SET TO ENTER THE AREA LATER WEDNESDAY. THROUGH THAT TIME...NOT MUCH EXPECTED OTHER THAN SOME PASSING CLOUDS AS STORM TRACKS LOOK TO BE DIVERTED AWAY. WILL PUT POPS IN FOR WEDNESDAY ONLY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 41 52 31 54 / 80 10 0 0 CLARKSVILLE 39 50 29 54 / 70 10 0 0 CROSSVILLE 40 44 27 49 / 90 10 0 0 COLUMBIA 42 52 30 55 / 80 10 0 0 LAWRENCEBURG 43 52 29 55 / 80 10 0 0 WAVERLY 40 51 29 54 / 70 10 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 07
Hazardous weather outlook, Nov 14, 3:57 AM CST, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 357 AM CST WED NOV 14 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-151130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 357 AM CST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A STRONG COLD FRONT THIS AFTERNOON AND EVENING. BRIEF HEAVY DOWNPOURS CAN BE EXPECTED ALONG WITH SOME GUSTY WINDS. ISOLATED SEVERE STORMS WITH DAMAGING WINDS MAY OCCUR. THE FRONT WILL MOVE THROUGH THE ENTIRE MID STATE BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER THREAT...SPOTTER ACTIVATION IS NOT ANTICIPATED. 13
In the hours before
Local storm report, Nov 14, 1:35 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
135 PM CST WED NOV 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL NASHVILLE 36.17N 86.78W
11/14/2007 E0.88 INCH DAVIDSON TN TRAINED SPOTTER
REPORTED IN DOWNTOWN NASHVILLE
0119 PM HAIL 10 SW NASHVILLE 36.07N 86.91W
11/14/2007 E0.75 INCH DAVIDSON TN PUBLIC
NEAR BELLEVUE
&&
STEIGERWALDTLocal storm report, Nov 14, 1:38 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
138 PM CST WED NOV 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM HAIL NASHVILLE 36.17N 86.78W
11/14/2007 E0.75 INCH DAVIDSON TN EMERGENCY MNGR
DOWNTOWN NASHVILLE
&&
STEIGERWALDTLocal storm report, Nov 14, 1:54 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
154 PM CST WED NOV 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 11 SE NASHVILLE 36.06N 86.65W
11/14/2007 E1.25 INCH DAVIDSON TN TRAINED SPOTTER
&&
STEIGERWALDTLocal storm report, Nov 14, 2:10 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
210 PM CST WED NOV 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 3 SW MOUNT JULIET 36.18N 86.56W
11/14/2007 E0.75 INCH WILSON TN TRAINED SPOTTER
&&
STEIGERWALDTSpecial weather statement, Nov 14, 2:20 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 220 PM CST WED NOV 14 2007 TNZ057-060-142100- HICKMAN-MAURY- 220 PM CST WED NOV 14 2007 ...A STRONG THUNDERSTORM WAS AFFECTING HICKMAN COUNTY AND WILL AFFECT MAURY COUNTY SOON... AT 218 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF CENTERVILLE...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR... CENTERVILLE BY 230 PM CST. PEOPLE IN CENTRAL HICKMAN AND NORTHWESTERN MAURY COUNTIES...INCLUDING THE CITY OF CENTERVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. STEIGERWALDT
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 1:20 PM CST | Severe Thunderstorm Warning | OHX | Davidson | 25 min |
| Nov 14, 1:27 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Perry | 33 min |
| Nov 14, 1:52 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Wilson | 23 min |
| Nov 14, 2:27 PM CST | Severe Thunderstorm Warning | OHX | Wilson | 18 min |
| Nov 14, 3:27 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 18 min |
| Nov 14, 3:45 PM CST | Areal Flood Advisory | OHX | DeKalb, Putnam, Smith | 3 hr |
| Nov 14, 3:55 PM CST | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 20 min |
| Nov 14, 4:31 PM CST | Severe Thunderstorm Warning | OHX | Giles | 29 min |
| Nov 14, 4:36 PM CST | Severe Thunderstorm Warning | OHX | White | 24 min |
| Nov 14, 5:10 PM CST | Areal Flood Advisory | OHX | DeKalb, White | 3 hr |
Nearby
Areal Flood Advisories in Tennessee, 2007Every areal flood advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.